# SDR 95ZZZX4529

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Integrated Surveillance and Defense Inc, repair station SL3R845L
- Make and model: Bell 206B-3
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206010443001
- Condition: Defective
- Location: Swashplate
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW DUPLEX BEARING IN SWASHPLATE.  BEARING VERY HARD TO ROTATE AND ROUGH WHEN ROTATED.  NEW BEARINGS ORDERED AND INSTALLED.
